Alert archive / Louisiana / Small Craft Advisories in 2017

Small Craft Advisory 49, NWS New Orleans, LA

December 6, 2017

NWS New Orleans, LA issued this small craft advisory at Dec 6, 2017, 3:42 PM CST. It took effect at Dec 7, 2017, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 6, 2017, 3:42 PM CST (21:42 UTC)
In effect from
Dec 7, 2017, 6:00 PM CST
Expired
Dec 7, 2017, 4:23 AM CST
In force
Issued by
NWS New Orleans, LA

The text

As transmitted.

590 
WHUS74 KLIX 062142
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
342 PM CST WED DEC 6 2017

....DANGEROUS MARINE CONDITIONS THROUGH THURSDAY...

.STRONG HIGH PRESSURE WILL INTERACT WITH A COLD FRONT AND
DEVELOPING SURFACE LOW OVER THE DEEP GULF TO PRODUCE VERY
HAZARDOUS MARINE CONDITIONS. STRONG WINDS WILL PERSIST THROUGH 
THURSDAY NIGHT OVER NEARSHORE WATERS AND FRIDAY NIGHT OVER
OFFSHORE WATERS.

GMZ570-572-575-070545-
/O.CON.KLIX.SC.Y.0048.000000T0000Z-171207T0600Z/
/O.CON.KLIX.GL.W.0004.171207T0600Z-171208T0000Z/
/O.NEW.KLIX.SC.Y.0049.171208T0000Z-171208T1200Z/
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
342 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM CST
FRIDAY. 

* WINDS...20 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE TONIGHT
  THROUGH THURSDAY THEN 20 TO . 

* WAVES/SEAS...8 TO 12 FEET BUILDING TO 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-550-552-555-557-577-070545-
/O.EXT.KLIX.SC.Y.0048.000000T0000Z-171208T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-
342 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...20 TO 25 KNOTS WITH GUSTS TO GALE FORCE.

* WAVES/SEAS...3 TO 6 FEET IN PROTECTED WATERS. IN OPEN GULF 
  WATERS, SEAS WILL RANGE FROM 3 FEET NEARSHORE BUILDING TO 12 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
310 
WHUS74 KLIX 070327
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
927 PM CST WED DEC 6 2017

....DANGEROUS MARINE CONDITIONS THROUGH THURSDAY...

.STRONG HIGH PRESSURE WILL INTERACT WITH A COLD FRONT AND
DEVELOPING SURFACE LOW OVER THE DEEP GULF TO PRODUCE VERY
HAZARDOUS MARINE CONDITIONS. STRONG WINDS WILL PERSIST THROUGH
THURSDAY NIGHT OVER NEARSHORE WATERS AND FRIDAY NIGHT OVER
OFFSHORE WATERS.

GMZ570-572-575-071130-
/O.CON.KLIX.SC.Y.0048.000000T0000Z-171207T0600Z/
/O.CON.KLIX.GL.W.0004.171207T0600Z-171208T0000Z/
/O.CON.KLIX.SC.Y.0049.171208T0000Z-171208T1200Z/
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
927 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO
6 AM CST FRIDAY...

* WINDS...20 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE TONIGHT
  THROUGH THURSDAY THEN 20 TO 25 KNOTS THURSDAY NIGHT. 

* WAVES/SEAS...8 TO 12 FEET BUILDING TO 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-550-552-555-557-577-071130-
/O.CON.KLIX.SC.Y.0048.000000T0000Z-171208T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-
927 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...20 TO 25 KNOTS WITH GUSTS TO GALE FORCE.

* WAVES/SEAS...3 TO 6 FEET IN PROTECTED WATERS. IN OPEN GULF 
  WATERS, SEAS WILL RANGE FROM 3 FEET NEARSHORE BUILDING TO 12 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

24/RR
741 
WHUS74 KLIX 071023
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 AM CST THU DEC 7 2017

....DANGEROUS MARINE CONDITIONS THROUGH FRIDAY...

.STRONG HIGH PRESSURE WILL INTERACT WITH A SURFACE LOW MOVING EAST
ACROSS THE GULF TO PRODUCE VERY DANGEROUS MARINE CONDITIONS.

GMZ570-572-575-071830-
/O.EXT.KLIX.GL.W.0004.000000T0000Z-171208T1800Z/
/O.CAN.KLIX.SC.Y.0049.171208T0000Z-171208T1200Z/
/O.NEW.KLIX.SC.Y.0050.171208T1800Z-171209T1200Z/
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
423 AM CST THU DEC 7 2017

...GALE WARNING NOW IN EFFECT UNTIL NOON CST FRIDAY... 
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM CST 
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM CST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS EASING TO 20 TO 25
  KNOTS FRIDAY.

* WAVES/SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-552-555-577-071830-
/O.UPG.KLIX.SC.Y.0048.000000T0000Z-171208T1200Z/
/O.EXB.KLIX.GL.W.0004.000000T0000Z-171208T1800Z/
/O.NEW.KLIX.SC.Y.0050.171208T1800Z-171209T1200Z/
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-
423 AM CST THU DEC 7 2017

...GALE WARNING NOW IN EFFECT UNTIL NOON CST FRIDAY... 
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM CST 
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM CST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS EASING TO 20 TO 
  25 KNOTS FRIDAY.

* WAVES/SEAS...4 FEET NEARSHORE TO 9 FEET OFFSHORE. SEAS 10 TO 15
  FEET 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-071830-
/O.EXT.KLIX.SC.Y.0048.000000T0000Z-171209T1200Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
423 AM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

* WINDS...20 TO 30 KNOTS WITH GUSTS TO GALE FORCE.

* WAVES/SEAS...3 TO 6 FEET IN PROTECTED WATERS. IN OPEN GULF
  WATERS, SEAS WILL RANGE FROM 4 FEET NEARSHORE TO 9 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-071830-
/O.EXT.KLIX.SC.Y.0048.000000T0000Z-171208T1800Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
423 AM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY...

* WINDS...20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:04 PM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Dec 6, 12:04 PM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1204 PM CST Wed Dec 6 2017

.AVIATION...

For the 18z TAFS, conditions are expected to start out prevailing
VFR with occasional MVFR possible at a couple airports mostly in
areas of light rain. By late afternoon into this evening, somewhat
higher saturation in the lower levels should cause a greater
number of airports to drop to MVFR category conditions tonight
into early Thursday morning and IFR late Thursday morning as
fairly widespread rain develops and persists. Winds are expected
to remain north to northeast 8 to 15 knots (higher at KNEW) with
occasional gusts near or over 20 knots. 22/TD

&&

.PREV DISCUSSION... /issued 653 AM CST Wed Dec 6 2017/

SOUNDING DISCUSSION...

A classic overrunning precipitation sounding this morning. A pool
of cold and stable air has advected into the low levels on the
back of strong 30+ knot winds residing below 900mb. Above this
cold pool, deep layer southwest flow remains in place. A warm and
moist airmass continues to reside above 900mb due to this deep
layer southwest flow regime. This has resulted in a strong
elevated inversion at 900mb of 9C. Isentropic forcing over the
low level cold pool will continue to produce overcast skies and
stratiform rain until the southwest flow aloft shifts to the
northwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  44  39  47  32 /  90  80  50  30
BTR  46  40  47  34 /  90  90  60  40
ASD  47  40  47  36 /  90  80  70  60
MSY  49  43  47  39 /  90  90  80  60
GPT  49  41  47  38 /  90  80  70  70
PQL  50  40  47  38 /  80  80  70  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 6 PM CST Thursday for GMZ530-532-534-
     536-538-550-552-555-557-577.

     Small Craft Advisory until midnight CST tonight for GMZ570-572-
     575.

     Gale Warning from midnight tonight to 6 PM CST Thursday for
     GMZ570-572-575.

MS...None.
GM...Small Craft Advisory until 6 PM CST Thursday for GMZ532-534-536-
     538-550-552-555-557-577.

     Small Craft Advisory until midnight CST tonight for GMZ572-575.

     Gale Warning from midnight tonight to 6 PM CST Thursday for
     GMZ572-575.

&&
Hazardous weather outlook, Dec 6, 11:12 AM CST, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
1112 AM CST Wed Dec 6 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-070515-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1112 AM CST Wed Dec 6 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...This Afternoon and Tonight

A small craft advisory remains for all coastal waters through
midnight tonight. A gale warning will become effective at
midnight for the outer waters west of the Mississippi River. The
gale warning and advisory will then remain through Thursday 6pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hazardous marine conditions are expected to continue through the
end of the work week.

A mix of rain and snow could occur late Thursday night into
Friday mainly across areas of south central and southeast
Louisiana to the north and west of Lake Pontchartrain into south
Mississippi. It is still too early to determine if any
accumulation occurs.

An even stronger cold front is expected to move through the area
Friday evening bringing freezing temperatures to the region
Friday and Saturday nights along with wind chill temperatures in
the low to mid 20s for some areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 3:57 AM CSTGale WarningLIX60 hr

Nearby

Small Craft Advisories in Louisiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.